Research Article Open Access

On Some Stability Results for Fixed Point Iteration Procedure

M. O. Olatinwo, O. O. Owojori and C. O. Imoru

Abstract

In this study, we establish that both the Mann and Ishikawa iteration processes are T-stable for the mappings T satisfying a more general contractive definition than that of Osilike[1] . The results obtained generalize some of the recent results of Osilike[1] which are themselves generalizations and extensions of some of the results of Harder and Hicks[2] and Rhoades[3,4].

Journal of Mathematics and Statistics
Volume 2 No. 1, 2006, 339-342

DOI: https://doi.org/10.3844/jmssp.2006.339.342

Published On: 31 March 2006

How to Cite: Olatinwo, M. O., Owojori, O. O. & Imoru, C. O. (2006). On Some Stability Results for Fixed Point Iteration Procedure. Journal of Mathematics and Statistics, 2(1), 339-342. https://doi.org/10.3844/jmssp.2006.339.342

  • 2,855 Views
  • 1,907 Downloads
  • 3 Citations

Download

Keywords

  • Stability results
  • fixed point iteration procedure